# SDR SWAA2024101647664

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 47,566 hours, 29,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR HOOK AND LOOP STRIPS ON THE GIRT ARE NOT ATTACHED TO HOOK AND LOOP STRIPS ON THE BACKING PAN SHELF<[01] REATTACHED FWD ENTRY DOOR HOOK AND LOOP STRIP ON THE GIRT BAR TO THE BACKING PAN SHELF PER B737-NG AMM 25-66-01 AND MT 725-61-06
